TU Darmstadt / ULB / TUbiblio

A Bramble--Pasciak Conjugate Gradient Method for Discrete Stokes Equations with Random Viscosity

Müller, Christopher and Ullmann, Sebastian and Lang, Jens (2019):
A Bramble--Pasciak Conjugate Gradient Method for Discrete Stokes Equations with Random Viscosity.
7, In: SIAM/ASA Journal on Uncertainty Quantification, (3), pp. 787-805, ISSN 2166-2525, DOI: 10.1137/18m1163920,
[Online-Edition: https://doi.org/10.1137/18m1163920],
[Article]

Item Type: Article
Erschienen: 2019
Creators: Müller, Christopher and Ullmann, Sebastian and Lang, Jens
Title: A Bramble--Pasciak Conjugate Gradient Method for Discrete Stokes Equations with Random Viscosity
Language: English
Journal or Publication Title: SIAM/ASA Journal on Uncertainty Quantification
Volume: 7
Number: 3
Divisions: Profile Areas
Profile Areas > Thermo-Fluids & Interfaces
04 Department of Mathematics
04 Department of Mathematics > Numerical Analysis and Scientific Computing
Date Deposited: 25 Oct 2019 06:52
DOI: 10.1137/18m1163920
Official URL: https://doi.org/10.1137/18m1163920
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item